# SDR UALA2011081704362

- Difficulty date: August 16, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 68,040 hours, 25,231 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Line
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R LOOSE STRING.  SECURED STRING FOR DOOR SLIDE 4R.
